MAUDE Adverse Event Report: I-SENS, INC. ASSURE PRISM BLOOD GLUCOSE SYSTEM; BLOOD GLUCOSE TEST SYSTEM

I-SENS, INC. ASSURE PRISM BLOOD GLUCOSE SYSTEM; BLOOD GLUCOSE TEST SYSTEM
Model Number 530001
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/15/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Per exemption number e2016001.Meter and test strips involved in complaint were returned and evaluated.Meter was tested with a combination of strip and control solution lots.Returned meter failed both control solution and blood testing, reading lower than specification, confirming the complaint.The same lots of strips and controls passed testing on a control meter, demonstrating this is a meter issue.Product will be shipped to the manufacturer for root cause analysis.
 
Event or Problem Description
Caller said that meter is reading low with the level 2 control solution.Tried to do a control solution test, but it would not give a reading.Items are kept together in pouch.The pouches are stored on the truck in a neutral temperature area.Replaced meter, strips, cs, and sent return label.
 
Additional Manufacturer Narrative
Manufacturer's investigation report received was received 5/25/2018.The result of control solution test, with returned meter and a normal strip, was 91 mg/dl, which was out of standard range (109-163 mg/dl).As a result of disassembling meter, it was discovered that a liquid substance had flowed into the connector.Improper use.

Brand Name
ASSURE PRISM BLOOD GLUCOSE SYSTEM
Common Device Name
BLOOD GLUCOSE TEST SYSTEM
Manufacturer (Section D)
I-SENS, INC.
43, banpo-daero 28-gil
seocho-gu
seoul 06646,
KS 
MDR Report Key7453636
Report Number3005621222-2018-00002
Device Sequence Number16521532
Product Code NBW
UDI-Device Identifier00015482530013
UDI-Public(01)00015482530013
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K131419
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Emergency Medical Technician
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 05/25/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Emergency Medical Technician
Device Expiration Date09/06/2019
Device Model Number530001
Device Catalogue Number530001
Device Lot NumberPT07MAC4H
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/26/2018
Was the Report Sent to FDA? No
Distributor Facility Aware Date04/04/2018
Device Age2 YR
Initial Date Received by Manufacturer 04/04/2018
Supplement Date Received by Manufacturer04/04/2018
Initial Report FDA Received Date04/24/2018
Supplement Report FDA Received Date06/07/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1